Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8214643, 9 pages
http://dx.doi.org/10.1155/2016/8214643
Research Article

Reiteration Theorems for Two-Parameter Limiting Real Interpolation Methods

Department of Mathematics, Government College University, Faisalabad 38000, Pakistan

Received 21 October 2015; Accepted 10 February 2016

Academic Editor: Shanhe Wu

Copyright © 2016 Irshaad Ahmed and Tuba Ejaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, New York, NY, USA, 1976. View at MathSciNet
  2. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland Publishing, Amsterdam, The Netherlands, 1978. View at MathSciNet
  3. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  4. Y. A. Brudnyi and N. Y. Krugljak, Interpolation Functors and Interpolation Spaces, vol. 1, North-Holland, Amsterdam, The Netherlands, 1991.
  5. W. D. Evans and B. Opic, “Real interpolation with logarithmic functors and reiteration,” Canadian Journal of Mathematics, vol. 52, no. 5, pp. 920–960, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. D. Evans, B. Opic, and L. Pick, “Real interpolation with logarithmic functors,” Journal of Inequalities and Applications, vol. 7, no. 2, pp. 187–269, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A. Gogatishvili, B. Opic, and W. Trebels, “Limiting reiteration for real interpolation with slowly varying functions,” Mathematische Nachrichten, vol. 278, no. 1-2, pp. 86–107, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. I. Ahmed, D. E. Edmunds, W. D. Evans, and G. E. Karadzhov, “Reiteration theorems for the K-interpolation method in limiting cases,” Mathematische Nachrichten, vol. 284, no. 4, pp. 421–442, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Cobos and A. Segurado, “Limiting real interpolation methods for arbitrary Banach couples,” Studia Mathematica, vol. 213, no. 3, pp. 243–273, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. Cobos and A. Segurado, “Some reiteration formulae for limting real methods,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 405–421, 2014. View at Publisher · View at Google Scholar
  11. F. Cobos, L. M. Fernández-Cabrera, and P. Silvestre, “New limiting real interpolation methods and their connection with the methods associated to the unit square,” Mathematische Nachrichten, vol. 286, no. 5-6, pp. 569–578, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. F. Cobos, L. M. Fernández-Cabrera, and P. Silvestre, “Limiting J-spaces for general couples,” Zeitschrift für Analysis und ihre Anwendungen, vol. 32, no. 1, pp. 83–101, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Holmstedt, “Interpolation of quasi-normed spaces,” Mathematica Scandinavica, vol. 26, pp. 177–199, 1970. View at Google Scholar · View at MathSciNet
  14. B. Opic and A. Kufner, Hardy-Type Inequalities, vol. 219 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical Publisher, Harlow, UK, 1990.
  15. H. Heinig and L. Maligranda, “Weighted inequalities for monotone and concave functions,” Studia Mathematica, vol. 116, no. 2, pp. 133–165, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. E. Edmunds and W. D. Evans, Hardy Operators, Function Spaces and Embeddings, Springer, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet